# SDR FDEA202411191687

- Difficulty date: November 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 53,642 hours, 8,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WOULD NOT SHUTOFF ON ENGINE  SHUTDOWN CHECKLIST           PERFORMED ENG SHUTDOWN CHKL RESET.  EMER LT OPTION  TURN GREEN, CHKL BACK TO NORMAL. A/C OK FOR SVC.
